ipmash@ipme.ru | +7-812-321-47-78
пн-пт 10.00-17.00
Институт Проблем Машиноведения РАН ( ИПМаш РАН ) Институт Проблем Машиноведения РАН ( ИПМаш РАН )

Institute for Problems in Mechanical Engineering
of the Russian Academy of Sciences

Institute for Problems in Mechanical Engineering of the Russian Academy of Sciences

Mathematical regularities of the sliding friction process of a porous material based on iron impregn

Year(s):
2021
Autors:
d.o.t.s. Breki, Alexander Dzhalyulyevich , d.o.t.s. Chulkin S.G. , Dobrovolsky N.M. , Kuzovleva O.V. , Gvozdev A.E. , Mazin E.V. ,
Name Publication:
Chebyshevskii Sbornik
Volume Publication:
22
Issue Publication:
1
Pages:
378 - 389
Используя этот сайт, вы соглашаетесь с тем, что мы используем файлы cookie.